# SDR 2002UALA00138

- Difficulty date: January 20, 2002
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N614UA
- Make and model: Boeing 767222
- Aircraft serial: 21875
- Aircraft time: 68,191 hours, 17,943 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Le Slats
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS MESSAGE LEADING EDGE SLAT DISAGREE DISPLAYED INTERMITTANTLY ALONG WITH CAUTION LIGHT ILLUMINATED.   FLIGHT DIVERTED TO SLC.
